Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Unconditional basic sequence in $L^p({\mu})$
and its $l^p$-stability

Author: Lihua Yang
Journal: Proc. Amer. Math. Soc. 127 (1999), 455-464
MSC (1991): Primary 46B20
MathSciNet review: 1473673
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper is concerned with unconditional basic sequences in $L^p(\mu )$. We prove that, under some conditions, a sequence in $L^p(\mu )$ is a bounded unconditional basic sequence if and only if it is $l^p$-stable. At last the results are applied to the shift-invariant basic sequences generated by a finite subset of $L^p(R^s)$, which is very important in wavelet analysis.

References [Enhancements On Off] (What's this?)

  • [SYL] Guerre, S., Classical Sequences in Banach Spaces , Marcel Dekker Inc., New York $\bullet $ Basel $\bullet $ Hong Kong, 1992.
  • [JM] Rong Qing Jia and Charles A. Micchelli, Using the refinement equations for the construction of pre-wavelets. II. Powers of two, Curves and surfaces (Chamonix-Mont-Blanc, 1990) Academic Press, Boston, MA, 1991, pp. 209–246. MR 1123739
  • [JIA] Jia, R.Q., Refinable Shift-invariant Spaces: From Spline to Wavelets Approximation Theory VIII, Vol.2: Wavelets and Multilevel Approximation, Charles K. Chui and Larray L. Schumaker (eds.), (179-208) 1995. CMP 98:01
  • [MEYER] Yves Meyer, Wavelets and operators, Cambridge Studies in Advanced Mathematics, vol. 37, Cambridge University Press, Cambridge, 1992. Translated from the 1990 French original by D. H. Salinger. MR 1228209
  • [DAU] Ingrid Daubechies, Ten lectures on wavelets, CBMS-NSF Regional Conference Series in Applied Mathematics, vol. 61, Society for Industrial and Applied Mathematics (SIAM), Philadelphia, PA, 1992. MR 1162107

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 46B20

Retrieve articles in all journals with MSC (1991): 46B20

Additional Information

Lihua Yang
Affiliation: Department of Scientific Computing and Computer Applications, Zhongshan University, 510275, People’s Republic of China; Institute of Mathematics, Academy Sinica, Beijing, 100080, People’s Republic of China

Keywords: Unconditional basic sequence, $l^p$-stability, wavelet analysis
Received by editor(s): October 14, 1996
Received by editor(s) in revised form: May 21, 1997
Communicated by: J. Marshall Ash
Article copyright: © Copyright 1999 American Mathematical Society